# SDR USAA2009090192306

- Difficulty date: August 23, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 51,253 hours, 33,912 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601284
- Part serial: 24934
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - 3 CRACKS ON NR  6 SLAT LOWER TRAILING EDGE SKIN BELOW ATTACH ACTUATOR POINT.  REPAIRED NR 6 SLAT LOWER TRAILING EDGE SKIN IAW B737 SRM 57-43-01 REPAIR 6.
